# SDR 98ZZZM20

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472326
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3663 - RIGHT FIRE DETECTOR FAIL LIGHT CAME ON IN FLIGHT, AIR TURN BACK TO DFW.  LANDED SAFELY.  INSPECTED WIRING AND ENGINE COMPARTMENT, WAS UNABLE TO DUPLICATED DISCREPANCY.  REMOVED AND REPLACED ALL 3 FIRE SENSOR LOOPS ON RIGHT ENGINE AS PRECAUTIONARY MEASURE.  OPERATIONAL CHECK GOOD.  FUNCTIONAL CHECK FLIGHT PERFORMED SUCCESSFULL.  A/C RETURNED TO SERVICE.  (M)
